MathSciNet Relay Station
MathSciNet bibliographic data
MR647246 (84d:18014) 18G20 (15A03 20K40)
Hill, Paul; White, Errin The projective dimension of valuated vector spaces. J. Algebra 74 (1982), no. 2, 374–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement